How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Doctor
Category: OB GYN
Satisfied Customers: 28197
Experience:  MD
23744323
Type Your OB GYN Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

My name is***** morning (four days ago)

Customer Question

Hi, my name is***** morning (four days ago) my bf and I had unprotected sex (I was only three days into my bc, not the necessary seven). I took Plan B last night, so about 50-60 hours later, how effective is it that long after? I know it says 72 hours...but my breasts are already sore and occasionally I have slight pain in the area of my left ovary...What do you think that means? Thank you!
JA: The Gynecologist will need to help you with this. Is there anything else the Gynecologist should be aware of?
Customer: Prior to the unprotected sex on Saturday and restarting my bc, I had taken the designated week off. But for months before that I would take bc constantly, not taking the week off. Not sure if that changes anything..
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Gynecologist about your situation and then connect you two.
Submitted: 7 months ago.
Category: OB GYN
Expert:  Dr Basu replied 7 months ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.Very effective still. Your risk of pregnancy is practically zero. You just started your pill. Not time for ovulation. And plan B is very effective een after 60 hours. Breast soreness is due to the hormone effect from plan B. Do not worry. Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).Please bookmark my profile for fast, reliable authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/

Related OB GYN Questions